# SDR UPS00832022

- Difficulty date: March 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3779874514
- Condition: Cracked
- Location: Bs 781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 INTERCOSTAL FITTING AT STA 781, STR 13R IS CRACKED.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 3779874 AND SRM 51-1-20D.
